# SDR SWIA202082051862

- Difficulty date: July 7, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R FROM FS280.00 TO FS295.00 HAS CORROSION.  REMOVED AND REPLACED STRINGER 26R FROM FS280.00 TO FS333.00. REF. CRJ 700 SRM AND DWG.  COMPLIED WITH SKYWEAST TASK CARD STRUCTURAL MAJOR REPAIR
